# SDR 96ZZZX3227

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N898CB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600097
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99120754
- Condition: Failed
- Location: Cabin Entry
- Part time: 2,114 hours
- Component: 551123079
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PRESSURIZED ENTRY DOOR SEAL FAILED AT CRUISE ALTITUDE.  AIRCRAFT DESCENDED TO 22,000 FEET WHERE THE SECONDARY SEAL FAILED.  AFTER LANDING, WATER WAS DRAINED FROM SEAL CHECK VALVE DRAIN.  BOTH SEALS AND AIR LINE GROMMET WERE FOUND WORN AND CRACKED.  INSTALLED NEW SEALS AND GROMMET.  RE-RIGGED DOOR TO ALLOW BETTER FIT OF SECONDARY SEAL.  OPS CHECKS WITH GROUND PRESSURIZATION CART WERE NORMAL.  SUSPECT CAUSE:  WORN PARTS AND MIS-RIGGED DOOR ALLOWED WATER TO ENTER AND FREEZE IN PRESSURE SEAL; AND, MIS-RIGGED DOOR CAUSED SECONDARY SEAL TO FAIL.  SUBMITTER RECOMMENDS CLOSER ATTENTION TO MAINTENANCE AND INSPECTION REQUIREMENTS; AND, TROUBLESHOOTING TECHNIQUES.
